# SDR AALA202502181709

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 38,230 hours, 7,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 19ABC AND 20ABC ARE INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE AT CONNECTOR V7261VC7 AND REPLACED THE CONNECTOR PER ESPM 20-48-25. A SATIFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
